Skip to main content
Article
L(p) Estimates for Maximal Functions and Hilbert-Transforms Along Flat Convex Curves in R(2)
Bulletin of the American Mathematical Society
  • Hasse Carlsson
  • Michael Christ
  • Antonio Cordoba
  • Javier Duoandikoetxea
  • Jose L. Rudio de Francia
  • Jim Vance, Wright State University - Main Campus
  • Stephen Wainger
  • David Weinberg
Document Type
Article
Publication Date
4-1-1986
DOI
10.1090/S0273-0979-1986-15433-9
Citation Information
Hasse Carlsson, Michael Christ, Antonio Cordoba, Javier Duoandikoetxea, et al.. "L(p) Estimates for Maximal Functions and Hilbert-Transforms Along Flat Convex Curves in R(2)" Bulletin of the American Mathematical Society Vol. 14 Iss. 2 (1986) p. 263 - 267 ISSN: 0273-0979
Available at: http://works.bepress.com/jim_vance/1/